# SDR IXXA20200527020

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 98,612 hours, 18,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE-ATN3406: CREW REPORTS FIRST OFFICER'S WINDOW DIFFICULT TO CLOSE.  ADJUSTED FIRST OFFICER'S WINDOW RIG IAW AMM 56-11-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE.
